Advanced Search
Article Contents
Article Contents

Asymptotic periodicity of flows in time-depending networks

Abstract Related Papers Cited by
  • We consider a linear transport equation on the edges of a network with time-varying coefficients. Using methods for non-autonomous abstract Cauchy problems, we obtain well-posedness of the problem and describe the asymptotic profile of the solutions under certain natural conditions on the network. We further apply our theory to a model used for air traffic flow management.
    Mathematics Subject Classification: Primary: 35R02; Secondary: 47N20, 37B55.


    \begin{equation} \\ \end{equation}
  • [1]

    F. Bayazit, Positive evolution families solving nonautonomous difference equations, Positivity, 16 (2012), 653-684.doi: 10.1007/s11117-011-0139-3.


    F. Bayazit, On the Asymptotic Behavior of Periodic Evolution Families on Banach Spaces, Ph.D thesis, Eberhard Karls Universität Tübingen, 2012.


    A. M. Bayen, R. L. Raffard and C. L. Tomlin, Eulerian network model of air traffic flow in congested areas, Proc. of the American Control Conference, (2004), 5520-5526.


    A. M. Bayen, R. L. Raffard and C. L. Tomlin, Adjoint-based control of Eulerian transportation networks: application to air traffic control, Proc. of the American Control Conference, (2004), 5539-5545.


    A. M. Bayen, R. L. Raffard and C. L. Tomlin, Adjoint-based control of a new Eulerian network model of air traffic flow, IEEE Transactions on Control Systems Technology, 14 (2006), 804-818.doi: 10.1109/TCST.2006.876904.


    B. Dorn, Semigroups for flows in infinite networks, Semigroup Forum, 76 (2008), 341-356.doi: 10.1007/s00233-007-9036-2.


    B. Dorn, Flows in Infinite Networks - A Semigroup Approach, Ph.D thesis, Eberhard Karls Universität Tübingen, 2008.


    B. Dorn, V. Keicher and E. Sikolya, Asymptotic periodicity of recurrent flows in infinite networks, Math. Z., 263 (2009), 69-87.doi: 10.1007/s00209-008-0410-x.


    B. Dorn, M. Kramar Fijavž, R. Nagel and A. Radl, The semigroup approach to flows in networks, Physica D, 239 (2010), 1416-1421.doi: 10.1016/j.physd.2009.06.012.


    K.-J. Engel, M. Kramar Fijavž, B. Klöss, R. Nagel and E. Sikolya, Maximal controllability for boundary control problems, Appl. Math. Optim., 62 (2010), 205-227.doi: 10.1007/s00245-010-9101-1.


    K.-J. Engel, M. Kramar Fijavž, R. Nagel and E. Sikolya, Vertex control of flows in networks, J. Networks Heterogeneous Media, 3 (2008), 709-722.doi: 10.3934/nhm.2008.3.709.


    K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Graduate Texts in Math. 194, Springer-Verlag, 2000.


    M. Garavello and B. Piccoli, Traffic Flow on Networks, American Institute of Mathematical Sciences, 2006.


    M. Kramar and E. Sikolya, Spectral properties and asymptotic periodicity of flows in networks, Math. Z., 249 (2005), 139-162.doi: 10.1007/s00209-004-0695-3.


    M. J. Lighthill and G. B. Whitham, On kinematic waves. II. A theory of traffic flow on long crowded roads, Proc. of the Royal Society of London, 229 (1956), 317-345.doi: 10.1098/rspa.1955.0089.


    T. Mátrai and E. Sikolya, Asymptotic behavior of flows in networks, Forum Math., 19 (2007), 429-461.doi: 10.1515/FORUM.2007.018.


    P. K. Menon, G. D. Sweriduk and K. Bilimoria, A new approach for modeling, analysis and control of air traffic flow, AIAA Journal of Guidance, Control and Dynamics, 27 (2004), 737-744.


    H. Minc, Nonnegative Matrices, John Wiley & Sons, 1988.


    R. Nagel, Semigroup methods for nonautonomous Cauchy problems, Evolution Equations, Lecture Notes in Pure and Appl. Math., 168 (1995), 301-316.


    R. Nagel and G. Nickel, Well-posedness for nonautonomous abstract Cauchy problems, Prog. Nonlinear Differential Equations Appl., 50 (2002), 279-293.


    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, 1983.doi: 10.1007/978-1-4612-5561-1.


    A. Radl, Transport processes in networks with scattering ramification nodes, J. Appl. Funct. Anal., 3 (2008), 461-483.


    P. I. Richards, Shock waves on the highway, Oper. Res., 4 (1956), 42-51.doi: 10.1287/opre.4.1.42.


    C.-A. Robelin, D. Sun, G. Wu and A. M. Bayen, MILP control of aggregate Eulerian network airspace models, Proc. of the American Control Conference, (2006), 5257-5262.doi: 10.1109/ACC.2006.1657558.


    H. H. Schaefer, Banach Lattices and Positive Operators, Grundlehren Math. Wiss., 215, Springer-Verlag, 1974.


    E. Sikolya, Flows in networks with dynamic ramification nodes, J. Evol. Equ., 5 (2005), 441-463.doi: 10.1007/s00028-005-0221-z.


    B. Sridhar and P. K. Menon, Comparison of linear dynamic models for air traffic flow management, Proc. 16th IFAC World Congress, (2005).


    D. Sun, I. S. Strub and A. M. Bayen, Comparison of the performance of four Eulerian network flow models for strategic air traffic management, Netw. Heterog. Media, 2 (2007), 569-595.doi: 10.3934/nhm.2007.2.569.

  • 加载中

Article Metrics

HTML views() PDF downloads(264) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint